# SDR U2RB040202

- Difficulty date: April 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,322 hours, 25,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 76,322 hours, 25,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP 18 MONTH INSPECTION, AFT ACCESSORY COMPARTMENT INTERIOR. DETECTED LEVEL 2 CORROSION OF UPPER TEE OF FORWARD FLANGE OF FLOORBEAM 11.5 INCHES INBOARD OF RIGHT FUSELAGE CUSP LINE 1.75 INCHES LONG.
